Translator Disclaimer
September 2020 Three-dimensional Alexandrov spaces with local isometric circle actions
Fernando Galaz-García, Jesús Núñez-Zimbrón
Kyoto J. Math. 60(3): 801-823 (September 2020). DOI: 10.1215/21562261-2019-0047

Abstract

We obtain a topological and equivariant classification of closed, connected three-dimensional Alexandrov spaces admitting a local isometric circle action. We show, in particular, that such spaces are homeomorphic to connected sums of some closed 3 -manifold with a local circle action and finitely many copies of the suspension of the real projective plane.

Citation

Download Citation

Fernando Galaz-García. Jesús Núñez-Zimbrón. "Three-dimensional Alexandrov spaces with local isometric circle actions." Kyoto J. Math. 60 (3) 801 - 823, September 2020. https://doi.org/10.1215/21562261-2019-0047

Information

Received: 10 March 2017; Revised: 4 January 2018; Accepted: 25 January 2018; Published: September 2020
First available in Project Euclid: 12 August 2020

MathSciNet: MR4134350
Digital Object Identifier: 10.1215/21562261-2019-0047

Subjects:
Primary: 53C23
Secondary: 57S15 , 57S25

Keywords: 3-manifold , Alexandrov space , circle action , collapse

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 3 • September 2020
Back to Top